# SDR SWIA201439762

- Difficulty date: October 22, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 31,406 hours, 26,421 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SURFACE HAS FRETTING ON MATING SURFACE FOR PANEL 650KB.  C-CHECK, BLENDED OUT DAMAGED AREAS TO A SMOOTH CONTOUR ON LANDINGS OF PANEL 650KB, RT SIDE IAW REO.
